# SDR COMA0880001

- Difficulty date: January 16, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 741 hours, 463 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5545 - AIRCRAFT RETURNED BACK TO CVG FOR COMM SERVICE DOOR BEING LEFT OPEN.  AIRCRAFT LANDED SAFELY.  SECURED COMM SERVICE DOOR.  NO OTHER DEFECTS.
